# SDR FDEA202112223118

- Difficulty date: December 22, 2021
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300*
- Aircraft serial: 688
- Aircraft time: 62,008 hours, 24,531 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  746     29-21  2911     22DEC21  MEM  OPEN  U  DEPARTING KMEM27 AT APPROX 100 KNTS LOST GREEN SYSTEM HYDRAULIC PUMPS. NO APPARENT LOSS OF FLUID,  JUST PSI. COMPLETE LOSS OF GREEN SYSTEM PRESSURE. ABLE TO RECOVER GREEN SYSTEM WITH PTU S.  INFO 22DEC21 13:26   MC1 R  ***********TECH UPDATE*********  CAPT. WILLIAMS CALLED DESK AND NOTIFIED WAS ABLE TO REGAIN GREEN SYSTEM   PRESSURE WITH THE GREEN ELECTRIC PUMPS. PTU'S WERE NOT USED DUE TO ONLY GREEN   SYSTEM WAS AFFECTED. DID HAVE SERVO LTS OVERHEAD WITH LOW PRESSURE ON ECAM  **********CARLOS/TECH SUPPORT***********     FACT 22DEC21 18:31   MEM                                                             SERVICED GREEN HYDRAULIC SYSTEM FLUID PER A300-600 AMM 29-00-00-03.    PERFORMED INSPECTION AND CHECK OF THE GREEN HYDRAULIC SYSTEM PER A300-600   AMM  29-00-00-06 , OPERATED ALL FLIGHT CONTROL. NO DISCREPANCIES   NOTED.
